# SDR QXEA0202001

- Difficulty date: November 21, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,591 hours, 4,219 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ANGLE CRACKED BELOW FINGERNAIL DECK AT STATION XN302, YW173. REPAIRED IAW RD 8/4-54-033/044.
